# SDR AALA202205048264

- Difficulty date: May 2, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N540UW
- Make and model: Airbus A300*
- Aircraft serial: 4107
- Aircraft time: 39,044 hours, 15,399 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Air Filter
- Condition: Contaminated
- Location: Zone 100 - Fuse
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: STRONG DIRTY SOCKS SMELL DESCENDING THROUGH 8K. APU OFF/INOPERATIVE. SMELL DISSIPATED SOMEWHAT BELOW 4K. MAINTENANCE REPLACED THE CIRCULATION HEPA FILTERS PER AMM 21-21-41.
